I didn’t feel good on Gabapentin. We were trying it as an off label mood stabilizer (I think?), but I didn’t last more than a couple of days. I don’t know how to describe it – I just felt off. And a little out of it.
Of course! My sister takes it for nerve pain, and she does fine with it. Occasionally she gets a little dizzy, but that’s all. If you don’t feel bad, then you probably won’t. I hope it works for your pain!
I was on 1000mg of Gabapentin for insomnia for a few weeks, sometimes it worked and sometimes it didn’t so I quit it and switched to 1.5mg of clonazepam.
I had no side effects at all, however I had a few days of withdrawals after I quit where my body felt like it was burning up and I was sweating. I had the AC blasting and a fan blowing on me and I still felt super hot, it was very discomforting. Things got better after about 3-4 days.
I’ve read a lot of people get withdrawals from it, but 100mg isn’t very much so if it doesn’t work or you have bad side effects and have to quit you’ll probably be okay, if not taper off it slowly.